I started 50mg of Luvox about 3 months ago, it worked great for about a month then was having more anxiety and panic and ocd, upped the dosage to 100, felt ok for a bit then upped to 150 and started getting really nauseous, cut it back to 50 for a week or so, started having more panic went back up to 100, feel shaky inside and alot of anxiety and panic. Whats going on with this? Is this medication not for me? When should i see benefits that last from this? Or should I try something else.
It's normal when the dose is jacked around like that, you have to stay at the same dosage for 4-6 weeks so your Dr can then make a logical decision, then another 4 weeks, etc. These meds will only bring on grief when he dose is varied like this, that is the main reason you're feeling like this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 5 answers
Posted 21 Jul 2012 • 2 answers
Posted 27 Aug 2014 • 1 answer
Posted 23 Jun 2016 • 1 answer
Posted 13 days ago • 1 answer